# SDR SIMA20190212001

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,614 hours, 32,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR  HARD TO OPEN AND CLOSE, FLAP ON TOP  OF THE DOOR NOT CLOSING FULLY. PERFORMED INSPECTION, CLEANED & LUBED LOCKING MECHANISM IAW AMM 52-11-00 AND OPS CHECK GOOD IAW AMM 52-10-01.
